Homoclinic and periodic orbits for hamiltonian systems
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 285-301.
@article{ASNSP_1998_4_26_2_285_0,
     author = {Felmer, Patricio L. and Silva, Elves A. de B.},
     title = {Homoclinic and periodic orbits for hamiltonian systems},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     pages = {285--301},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 26},
     number = {2},
     year = {1998},
     zbl = {0919.58026},
     mrnumber = {1631585},
     language = {en},
     url = {http://archive.numdam.org/item/ASNSP_1998_4_26_2_285_0/}
}
TY  - JOUR
AU  - Felmer, Patricio L.
AU  - Silva, Elves A. de B.
TI  - Homoclinic and periodic orbits for hamiltonian systems
JO  - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY  - 1998
DA  - 1998///
SP  - 285
EP  - 301
VL  - Ser. 4, 26
IS  - 2
PB  - Scuola normale superiore
UR  - http://archive.numdam.org/item/ASNSP_1998_4_26_2_285_0/
UR  - https://zbmath.org/?q=an%3A0919.58026
UR  - https://www.ams.org/mathscinet-getitem?mr=1631585
LA  - en
ID  - ASNSP_1998_4_26_2_285_0
ER  - 
%0 Journal Article
%A Felmer, Patricio L.
%A Silva, Elves A. de B.
%T Homoclinic and periodic orbits for hamiltonian systems
%J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
%D 1998
%P 285-301
%V Ser. 4, 26
%N 2
%I Scuola normale superiore
%G en
%F ASNSP_1998_4_26_2_285_0
Felmer, Patricio L.; Silva, Elves A. de B. Homoclinic and periodic orbits for hamiltonian systems. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Serie 4, Volume 26 (1998) no. 2, pp. 285-301. http://archive.numdam.org/item/ASNSP_1998_4_26_2_285_0/

[1] A. Ambrosetti - P. Rabinowitz, Dual variational methods in critical point theory and applications, J. Funct. Anal. 14 (1973), 349-381. | MR | Zbl

[2] A. Ambrosetti - V. Coti-Zelati, Solutions with minimal period for Hamiltonian systems in a potential well, Ann. Inst. H. Poincaré Anal. Non Linéaire 3 (1987), 242-271. | EuDML | Numdam | MR | Zbl

[3] V. Coti-Zelati - I. Ekeland - P.L. Lions, Index estimates and critical points offunctional not satisfying Palais Smale, Ann. Scuola Norm. Sup. Pisa, Cl. Sci. (4) 17 (1990), 569-581. | EuDML | Numdam | MR | Zbl

[4] H. Hofer, The topological degree at a critical point of mountain pass type, Proc. Sympos. Pure Math. 45 (1986), 501-509. | MR | Zbl

[5] P. Rabinowitz, Minimax Methods in Critical Point Theory with Applications to Differential Equations, CBMS Regional Conf. Ser. in Math., 65, Amer. Math. Soc., Providence, RI, 1986. | MR | Zbl

[6] P. Rabinowitz, Homoclinic orbits for a class of Hamiltonian systems, Proc. Roy. Soc. Edinburgh Sect. A 114 (1990), 33-38. | MR | Zbl

[7] P. Rabinowitz, Critical point theory and applications to differential equations: a survey, in: "Topological Nonlinear Analysis. Degree, Singularity and variations", Matzeu and Vignoli Eds., Birkäuser, 1995. | MR | Zbl

[8] S. Solimini, Morse index estimates in minimax theorems, Manuscripta Math. 63 (1989), 421-454. | EuDML | MR | Zbl